# SDR VNAA2021051699924

- Difficulty date: May 16, 2021
- Submitted: May 16, 2021
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 42,344 hours, 31,337 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035301025
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX FS 1031, LBL 9, WL 72.5, CARGO FLOORBEAM HAS SPOT OF LIGHT CORROSION.  INSTALLED NEW SERVICEABLE BEAM LBL9 FROM FS 977 TO FS 1069 IAW CRJ 700 SRM 53-00-41-201-001-A01 FIGURE 53-00-41-991-830.
